MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35214
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Failed ett cuff.Patient intubated for angioedema.Single attempt passed gently using glidescope hyperangulated blade.Nothing unusual about the intubation.Tube passed easily.Cuff had immediate leak.Replaced over bougie easily.This was a 7.5 microcuff ett kept by the respiratory therapist.The tube was placed under water and inflated.Leak appears to be in the distal cuff.Pilot balloon and line appeared undamaged.

Brand Name
HALYARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10118224
Report Number10118224
Device Sequence Number14116636
Product Code BTR
UDI-Device Identifier10680651352146
UDI-Public(01)10680651352146
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2020
Report Date (Section F) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number35214
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/13/2020